# SDR VJ9800392

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B SEAT TRACK CHANNEL AND PRIOR SPLICE FASTENERS BETWEEN STA 945 TO 965 IN CABIN FOUND TO BE CORRODED.  REMOVED SECTION OF SEAT TRACK CHANNEL FROM STA 945 TO 965 LT, FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  CLEANED SUB FLOOR AND FLOORBEAM IAW SRM 51-10-3, MAT LOSS LESS THAN .001, WITHIN LIMITS IAW SRM 53-01 FIG 1.  DRILLED, DEBURRED, COUNTERSUNK, ALODINED, PRIMED NEW SEAT TRACK AND SPLICE SEACTION IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
